Lipitor Stomach Ache, Rheumatiod Arthritis, Parkinsonism, Care Givers, Rheumatologist
My husband is taking Lipitor for high chol. just like all of you. In June 2007 he began to complain of mild pain in his body...including joints and muscles. He also had a very painful stomach ache with a feeling of tightness. He takes many meds. due to ... more »
My husband is taking Lipitor for high chol. just like all of you. In June 2007 he began to complain of mild pain in his body...including joints and muscles. He also had a very painful stomach ache with a feeling of tightness. He takes many meds. due to Parkinsonism and depression. As time has passed the pain has become so increasingly bad that I took him to a neutologist to determine if the pain could be a Park. symptom. His doctor is no dummy. He first determined that it was not parkinsons, but did order some tests to analyze a number of other possibilities....one being a form of rheumatiod arthritis that suddenly attacks the entire body without warning. ..it is very rare. In addition he ordered an immediate rheumatology appointment to have another doctor give him an opinion from that specific area of expertise. When we get there the rheumatologist will determine if it is a rheumatoid syndrom or not and then put him on a regimen to help that.if necessary...BUT, HERE IS THE THING THAT THIS FANTASTIC NEUROLOGIST ALSO DID....HE ORDERED HIM TO STOP TAKING ....LIPITOR.....FOR A MONTH AND SEE HIM AGAIN AFTERWARD FOR A FOLLOW-UP FOR THAT POSSIBILITY...LOVE HIM...DON'T YOU!!!!!!
For all those doctors out there who don't want to test the possibility that LIPITOR could be the cause for these life dibilitating symptoms....may ALL THE ATTORNEYS BONE UP ON THIS PROBLEM...AND PREPARE TO GO TO COURT. WE WILL BE FIRST IN LINE.....I am almost positive it is the Lipitor...and I will try to get back to this site and let you know what happens.
God Bless you all.....and God help all of the care givers who also feel pain from their loved ones' physical dilemas.